کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4595005 1335793 2008 12 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On Fourier coefficients of Eisenstein series and Niebur Poincaré series of integral weight
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله
On Fourier coefficients of Eisenstein series and Niebur Poincaré series of integral weight
چکیده انگلیسی

We give a Katok–Sarnak type correspondence for Niebur type Poincaré series and Eisenstein series on the three-dimensional hyperbolic space.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Number Theory - Volume 128, Issue 4, April 2008, Pages 898-909